



## 2016 Blancpain GT Series Endurance Cup Round 4: Total 24 Hours of Spa - July 28th - 31st, 2016 Provisional detailed timetable - V2 - 29/07/2016

				Saturday	, July 30th	
	Start	End	Duration	Category	Session	Int.
	08:35			Track Inspection followed by Safety Car Exercise		
	09:00	09:10	00:10	Total 24 Hours of Spa - Blancpain GT Series	Warm Up	00:05
IVE TV	09:15	09:30	00:15	Lamborghini Blancpain Super Trofeo	Qualifying 2	00:25
	09:40			Formula Renault 2.0 NEC	10 min board - Pit Exit Open	00:05
LIVE TV	09:45			Formula Renault 2.0 NEC	5 min board - Pit Exit Closed	00:02
	09:47			Formula Renault 2.0 NEC	3 min board	00:02
	09:49			Formula Renault 2.0 NEC	1 min board	00:00:30
	09:49:30			Formula Renault 2.0 NEC	30 sec board	00:00:30
5	09:50			Formula Renault 2.0 NEC	Green Flag / Start of Formation Lap	00:05
	09:55	10:20	00:25	Formula Renault 2.0 NEC	Race 2 (standing start, 25 minutes)	00:25
	10:25			Formula Renault 2.0 NEC	Podium	
	09:55			Total 24 Hours of Spa - Blancpain GT Series	Starting driver nomination form to be returned to the SRO Office	
	10:30			Blancpain GT Sports Club	Pre-start opens / 10-minute signal	00:05
	10:35			Blancpain GT Sports Club	Pre-start closes / 5-minute signal	00:02
	10:37			Blancpain GT Sports Club	3-minute signal	00:02
2	10:39			Blancpain GT Sports Club	1-minute signal	00:00:45
LIVE TV	10:39:45			Blancpain GT Sports Club	15-second signal	00:00:15
	10:40			Blancpain GT Sports Club	Green Flag / Formation lap	0:05
	10:45	11:25	00:40	Blancpain GT Sports Club	Main Race (rolling start, 40 minutes)	00:30
	11:30			Blancpain GT Sports Club	Podium	
	11:00			FIA Formula 3 European Championship	Drivers Autograph Session at the FIA F3 Team Lounge	
	11:35			Lamborghini Blancpain Super Trofeo	Pre-Start open	00:05
	11:40			Lamborghini Blancpain Super Trofeo	Pre-Start Closed / 10 min. board	00:05
	11:45			Lamborghini Blancpain Super Trofeo	5 min. board - VIP Grid Walk ends	00:02
~	11:47			Lamborghini Blancpain Super Trofeo	3 min. board	00:02
LIVE TV	11:49			Lamborghini Blancpain Super Trofeo	1 min. board	0:00:45
3	11:49:45			Lamborghini Blancpain Super Trofeo	15 sec. Board	0:00:15
	11:50			Lamborghini Blancpain Super Trofeo	Green Flag / Start of Formation Lap	00:05
	11:55	12:45	00:50	Lamborghini Blancpain Super Trofeo	Race 2 (rolling start, 50 minutes)	00:30
	12:50			Lamborghini Blancpain Super Trofeo	Podium Di Lana ang	00.02
	12:55			FIA Formula 3 European Championship	Pit Lane open	00:03
	12:58 13:00			FIA Formula 3 European Championship	Pit Lane closes in two minutes	00:02 00:05
	13:00 13:05			FIA Formula 3 European Championship	Pit Lane Closed / 10 min. board 5 min. board	00:03
	13:05			FIA Formula 3 European Championship FIA Formula 3 European Championship	3 min. board	00:02
2	13:09			FIA Formula 3 European Championship	1 min. board	0:00:45
LIVE TV	13:09:45			FIA Formula 3 European Championship	15 sec. Board	0:00:45
	13:10			FIA Formula 3 European Championship	Green Flag / Start of Formation Lap	00:05
	13:15	13:50	00:35	FIA Formula 3 European Championship	Race 3 (standing start)	00:10
	13:55	10.00	00.55	FIA Formula 3 European Championship	Podium	00.10
	14:00			FIA Formula 3 European Championship	Press Conference	
	14:00	14:55	00:55	Pit Walk & Presentation		00:00
	14:00	14:20	00:33	Bentley Parade		00:00
	14:00	14.20	00:20	SRO Club & RACB GT Parade Moderne	VIP Laps	00:00
	15:10	15:30	00:20	RACB GT Parade Historique	th Edps	01:00
	15:30	10.00	00.20	Track Inspection		01.00
	15:35			Total 24 Hours of Spa - Blancpain GT Series	Grid girls and team presentation material to Grid	00:05
	10.00			Total 24 Hours of Spa - Blancpain GT Series	VIP Grid Walk	00:02
	15:40			Total 24 Hours of Spa - Blancpain GT Series	Pit Lane Open	00:08
	15:48			Total 24 Hours of Spa - Blancpain GT Series	Pit Lane closes in two minutes	00:02
	15:50			Total 24 Hours of Spa - Blancpain GT Series	Pit Lane Closed	00:15
	16:05			Total 24 Hours of Spa - Blancpain GT Series	Paratrooper landing on track	00:05
	16:10			Total 24 Hours of Spa - Blancpain GT Series	National anthem and Grid Walk ends	00:05
	16:15			Total 24 Hours of Spa - Blancpain GT Series	10 Minute Board - tensa barriers removed & grid presentation	00:05
	16:20			Total 24 Hours of Spa - Blancpain GT Series	5 Minute Board	00:02
≥				Total 24 Hours of Spa - Blancpain GT Series	3 min board	00:02
IVE TV	16:22			······································		
LIVE TV	16:22 16:24			Total 24 Hours of Spa - Blanchain GT Series	1 min board	00:00:45
LIVE TV	16:24			Total 24 Hours of Spa - Blancpain GT Series Total 24 Hours of Spa - Blancpain GT Series	1 min board 15 sec board	00:00:45 00:00:15
LIVE TV				Total 24 Hours of Spa - Blancpain GT Series Total 24 Hours of Spa - Blancpain GT Series Total 24 Hours of Spa - Blancpain GT Series	1 min board 15 sec board Green Flaq / Start of Formation Lap	00:00:45 00:00:15 00:05

	Sunday, July 31st										
	Start				Session						
LIVE TV		16:30		otal 24 Hours of Spa - Blancpain GT Series	Race		00:10				
	16:40	17:00	00:20	otal 24 Hours of Spa - Blancpain GT Series	Podium		00:10				
	17:10	17:30	00:20	otal 24 Hours of Spa - Blancpain GT Series	Press Conference						
		la u	ne la								